MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 2-L 8 FR X 16 CM AGB; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 2-L 8 FR X 16 CM AGB; CATHETER,INTRAVASCULAR,THERAP
Catalog Number CDC-42802-XP1A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: when they are dilating a vessel the tissue dilator tip is "shredding" and warps at the tip.There is no separation of the device and no harm to the patient.Another kit is opened to resolve.Associated complaints: 9680794-2024-00266 and 9680794-2024-00265.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn # (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: when they are dilating a vessel the tissue dilator tip is "shredding" and warps at the tip.There is no separation of the device and no harm to the patient.Another kit is opened to resolve.Associated complaints: 9680794-2024-00266, 9680794-2024-00267 and 9680794-2024-00265.

Brand Name
ARROW PI CVC KIT: 2-L 8 FR X 16 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18958654
Report Number9680794-2024-00267
Device Sequence Number17262942
Product Code FOZ
UDI-Device Identifier10801902117110
UDI-Public10801902117110
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCDC-42802-XP1A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown